# SDR AALA201811239023

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 54,439 hours, 25,793 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim Panel
- Condition: Obstructed
- Location: L1 Door
- Part time: 52,195 hours, 24,707 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM THE L1 DOOR. THE AIRCRAFT WAS GROUNDED. FOUND THE  DOOR TRIM LINER AND ARM HANDLE WAS INCORRECTLY INSTALLED CAUSING INTERFERENCE AND DAMAGE OF LINER. REPLACED L1 DOOR SLIDE  PER J/C 26L00025011.
